Skip to main content

Junior Strength Advil Chewables in Grape

Children, Ages 2-11

A great-tasting way to take a bite out of your kid’s fever, aches, and pains! The fever-fighting power of Children’s Advil in a grape-flavored chewable tablet. Convenient too – no dosing cup or water needed. Lasts up to 8 hours. For children ages 2-11 years.

Advil Multi-Symptom Cold & Flu

Junior Strength Advil Product Information, Uses & Dosing

For the latest product information on Junior Strength Advil Chewables in Grape, review the product label here.

Junior Strength Advil Chewables Uses

Temporarily:

  • Reduces fever
  • Relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches

Dosing & Directions for Use

  • This product does not contain directions or complete warnings for adult use
  • Do not give more than directed
  • Find right dose on chart. If possible, use weight to dose; otherwise use age.
  • Repeat dose every 6-8 hours, if needed
  • Do not use more than 4 times a day

Dosing Chart

  • Uses

    Temporarily:

    • Reduces fever
    • Relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches
  • Dosage

    This product does not contain directions or complete warnings for adult use

    • do not give more than directed
    • find right dose on chart. If possible, use weight to dose; otherwise use age.
    • repeat dose every 6-8 hours, if needed
    • do not use more than 4 times a day

    Dosing Chart

    Weight (lb)  Age (yr) Dose (tablets)
    under 24 lb  under 2 yr ask a doctor
    24-35 lb 2-3 yr 1 tablet
     36-47 lb 4-5 yr 1 ½ tablets
    48-59 lb  6-8 yr 2 tablets
    60-71 lb  9-10 yr 2 ½ tablets
    72-95 lb  11 yr  3 tablets
  • Ingredients

    Active ingredients

    Ibuprofen 100 mg (NSAID)* - Fever reducer / Pain reliever

    *nonsteroidal anti-inflammatory drug

    Inactive ingredients 

    aspartame, cellacefate, colloidal silicon dioxide, D&C red no. 30 aluminum lake, FD&C blue no. 2 aluminum lake, gelatin, magnesium stearate, mannitol, microcrystalline cellulose, modified corn starch, natural and artificial flavors, sodium starch glycolate

  • Potential Health Effects

    Warnings

    NSAID stomach bleeding warning:

    This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if the child:

    • has had stomach ulcers or bleeding problems 
    • takes a blood thinning (anticoagulant) or steroid drug 
    • takes other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others] 
    • takes more or for a longer time than directed
Weight (lb) Age (yr) Dose (tablets)

Under 24 lbs

Under 2 yr Ask a doctor
24-35 lb 2-3 yr 1 tablet
36-47 lb 4-5 yr 1 ½ tablets
48-59 lb 6-8 yr 2 tablets
60-71 lb 9-10 yr 2 ½ tablets
72-95 lb 11 yr 3 tablets

Junior Strength Advil Chewables Ingredients

Active Ingredient (in each tablet) Purpose

Ibuprofen 100 mg (NSAID)*

Pain reliever/Fever reducer

*nonsteroidal anti-inflammatory drug

Top Questions About Junior Strength Advil Chewables

Compare Advil Products

Advil PM Liqui-Gels

Count 80

Form Capsules

Key feature Pain relief & 8 hours of sleep

Ingredient Solubilized Ibuprofen / Diphenhydramine

Easy to swallow ✓

Fast-acting ✓

Duration provides pain relief and up to 8 hours of sleep

Dosage Take 2 capsules at bedtime. Do not take more than 2 capsules in 24h.

Advil PM Liqui-Gels

Count 80

Form Capsules

Key feature Pain relief & 8 hours of sleep

Ingredient Solubilized Ibuprofen / Diphenhydramine

Easy to swallow ✓

Fast-acting ✓

Duration provides pain relief and up to 8 hours of sleep

Dosage Take 2 capsules at bedtime. Do not take more than 2 capsules in 24h.

Pain Relief Finder

Not sure which Advil is right for you?

Advil treats a large variety of symptoms. Select the one that best fits your situation, and we’ll help you narrow it down.

Advil can treat a variety of symptoms. Select one and we’ll help you narrow it down.

Advil can treat a variety of symptoms. Select one and we’ll help you narrow it down.

Advil can treat a variety of symptoms. Select one and we’ll help you narrow it down.

Advil can treat a variety of symptoms. Select one and we’ll help you narrow it down.

Advil can treat a variety of symptoms. Select one and we’ll help you narrow it down.

How old is the child?